# SDR 96ZZZX2270

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 2730 · Elevator Control System
- Part: Cables
- Part number: 7227715841
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEFT ELEVATOR CABLES IN REAR FUSELAGE FOUND CHAFING.  REPLACED AND RIGGED CABLES IAW SAAB MM, CHAPTER 27.  REFERENCE OPERATOR CONTROL NR PLG4396DG3.  (X)
